.

The state constrained bilateral minimal time function

LAUR Repository

Show simple item record

dc.contributor.author Nour, C.
dc.contributor.author Stern, R.J.
dc.date.accessioned 2018-04-17T12:12:01Z
dc.date.available 2018-04-17T12:12:01Z
dc.date.copyright 2008 en_US
dc.date.issued 2018-04-17
dc.identifier.issn 1873-5215 en_US
dc.identifier.uri http://hdl.handle.net/10725/7398
dc.description.abstract We generalize, to the bilateral case (that is, with variable initial and end points), the main results of Nour and Stern [C. Nour, R.J. Stern, Regularity of the state constrained minimal time function, Nonlinear Anal. 66 (1) (2007) 62–72] and Stern [R.J. Stern, Characterization of the state constrained minimal time function, SIAM J. Control Optim. 43 (2004) 697–707], where the regularity and Hamilton–Jacobi characterization of the state constrained (unilateral) minimal time function were studied. en_US
dc.language.iso en en_US
dc.title The state constrained bilateral minimal time function en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SAS en_US
dc.author.idnumber 200502681 en_US
dc.author.department Computer Science and Mathematics en_US
dc.description.embargo N/A en_US
dc.relation.journal Nonlinear Analysis: Theory, Methods & Applications en_US
dc.journal.volume 69 en_US
dc.journal.issue 10 en_US
dc.article.pages 3549-3558 en_US
dc.keywords Unilateral minimal time function en_US
dc.keywords Bilateral minimal time function en_US
dc.keywords State constrained en_US
dc.keywords Small time controllability en_US
dc.keywords Hamilton–Jacobi equations en_US
dc.keywords Proximal analysis en_US
dc.keywords Nonsmooth analysis en_US
dc.identifier.doi https://doi.org/10.1016/j.na.2007.09.046 en_US
dc.identifier.ctation Nour, C., & Stern, R. J. (2008). The state constrained bilateral minimal time function. Nonlinear Analysis: Theory, Methods & Applications, 69(10), 3549-3558. en_US
dc.author.email chadi.nour@lau.edu.lb en_US
dc.identifier.tou http://libraries.lau.edu.lb/research/laur/terms-of-use/articles.php en_US
dc.identifier.url https://www.sciencedirect.com/science/article/pii/S0362546X07006694 en_US
dc.author.affiliation Lebanese American University en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search LAUR


Advanced Search

Browse

My Account